MAUDE Adverse Event Report: ASCENSIA DIABETES CARE US INC. CONTOUR NEXT; BLOOD GLUCOSE TEST STRIPS

ASCENSIA DIABETES CARE US INC. CONTOUR NEXT; BLOOD GLUCOSE TEST STRIPS
Model Number 7278
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that she performed blood glucose testing with the contour next meter and obtained readings of 20 mg/dl at 7:48 a.M., 33 mg/dl at 7:49 a.M.And 92 mg/dl at 7:55 a.M.The customer did not experience any symptoms of hypoglycemia.There was no allegation of an adverse event.The customer was advised to return the device for evaluation.Replacement meter kit and test strips were sent to the customer.
 
Additional Manufacturer Narrative
The patient/family was the initial reporter so personal information was not entered.No information was captured in section a4 as the customer's weight was not provided.
 
Additional Manufacturer Narrative
The customer returned the suspected contour next meter and contour next test strips from lot # 2apeh43a for evaluation.An in-house testing was performed using blood sample with the returned meter and test strips, which gave a satisfactory performance.

Brand Name
CONTOUR NEXT
Common Device Name
BLOOD GLUCOSE TEST STRIPS
Manufacturer (Section D)
ASCENSIA DIABETES CARE US INC.
100 summit lake drive
valhalla NY 10595
Manufacturer (Section G)
PHC CORPORATION (REGISTRATION NUMBER: 1000134386)
2131-1 minamigata
toon ehime, 791-0 395
JA   791-0395
Manufacturer Contact
shweta gulati
100 summit lake drive
valhalla, NY 10595
9142361830
MDR Report Key15335782
Report Number1810909-2022-00148
Device Sequence Number12381595
Product Code NBW
UDI-Device Identifier10301937278706
UDI-Public10301937278706
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121190
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 08/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number7278
Device Catalogue Number7278
Device Lot Number2APEH43A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/24/2022
Supplement Date Received by Manufacturer11/30/2022
Initial Report FDA Received Date09/01/2022
Supplement Report FDA Received Date12/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age65 YR
Patient SexFemale